# SDR CALA0800348

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 29,135 hours, 15,267 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1380214
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PYLON VERTICAL ANGLE AFT SIDE OF PANEL OPENING  NR 5858R CRACKED.  INSTALLED SUPPORT ASSY 313A1380-214 AND PYLON PANEL 15852R IAW B737 SRM 51-40-02.
